# SDR SWAA2013022813190

- Difficulty date: February 22, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 45,969 hours, 26,768 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: 907879
- Condition: Broken
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E&E DOOR HANDLE BROKEN.  REMOVED AND REPLACED HANDLE ASSY IAW MM.
